Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 2, NWS Fort Worth, TX

February 22, 2005Delta County, Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 22, 2005, 10:58 PM CST for Delta County, Lamar County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2005, 10:58 PM CST (04:58 UTC)
Expired
Feb 23, 2005, 12:00 AM CST
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Delta County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 194 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2005-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1490 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2005-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1490 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 230459
SVRFWD
TXC119-277-230600-
/O.NEW.KFWD.SV.W.0002.050223T0458Z-050223T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CST TUE FEB 22 2005

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LAMAR COUNTY IN NORTHEAST TEXAS
  EASTERN DELTA COUNTY IN NORTHEAST TEXAS

* UNTIL MIDNIGHT CST

* AT 1053 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM LOCATED NEAR PATTONVILLE...OR ABOUT 9 MILES
  SOUTHEAST OF PARIS...AND MOVING NORTHEAST AT 20 MPH. ANOTHER
  SEVERE STORM WAS LOCATED 5 MILES EAST OF COOPER. QUARTER SIZE HAIL
  IS POSSIBLE FROM THESE STORMS. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PATTONVILLE BY 1105 PM CST
  BLOSSOM BY 1115 PM CST

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3351 9574 3333 9566 3344 9531 3384 9536

$$
2 follow-up statements
000 
WWUS54 KFWD 230520
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 PM CST TUE FEB 22 2005

TXC119-277-230600-
/O.CON.KFWD.SV.W.0002.000000T0000Z-050223T0600Z/
LAMAR TX-DELTA TX-
1118 PM CST TUE FEB 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL MIDNIGHT CST FOR 
EASTERN DELTA AND EASTERN LAMAR COUNTIES...

AT 1113 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR BLOSSOM...OR ABOUT 9 MILES EAST OF PARIS. 
OTHER SEVERE STORMS WERE LOCATED NEAR BROADWAY...AND NEAR COOPER. 
MOVEMENT WAS NORTHEAST AT 25 MPH.

HAIL TO QUARTER SIZE IS POSSIBLE FROM THESE STORMS. FOR YOUR 
PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES. RAINFALL 
OF UP TO 3/4 INCH PER HOUR IS ALSO POSSIBLE WITH THESE STORMS.

LAT...LON 3349 9578 3332 9570 3344 9531 3383 9531

$$
000 
WWUS54 KFWD 230541
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CST TUE FEB 22 2005

TXC119-277-230600-
/O.CON.KFWD.SV.W.0002.000000T0000Z-050223T0600Z/
LAMAR TX-DELTA TX-
1139 PM CST TUE FEB 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL MIDNIGHT CST FOR 
EASTERN DELTA AND EASTERN LAMAR COUNTIES...

AT 1137 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR SUN VALLEY...OR JUST SOUTH OF PARIS. ANOTHER 
SEVERE STORM WAS LOCATED 5 MILES NORTH OF COOPER. MOVEMENT WAS 
NORTHEAST AT 25 MPH.

SPOTTERS REPORTED NICKEL SIZE HAIL ON THE SOUTH SIDE OF PARIS AT 
1138 PM.

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES.

LAT...LON 3350 9575 3336 9564 3353 9532 3386 9532
      3387 9547

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 9:33 PM CST, 1 hour 25 minutes earlier.

Area forecast discussion, Feb 22, 9:33 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CST TUE FEB 22 2005

.UPDATE...
AN UPDATE WILL BE ISSUED SHORTLY TO REFLECT CLEARING THE EASTERN
PORTION OF WATCH 32.

42

&&

.UPDATE...
913 PM...
HAVE ISSUED AN UPDATE TO REFLECT CURRENT PRECIP AND CDFNT
TRENDS.  42

&&

.UPDATE...
614 PM...
UPDATED PACKAGE FOR WATCH 32.

42

&&

.AVIATION...
550 PM CST...
WE WILL CONTINUE WITH A WET FORECAST FOR THE NEXT 24 HOURS...AS
MODEL GUIDANCE CONTINUES TO BE IN GOOD AGREEMENT ON DEVELOPMENT OF
WIDESPREAD CONVECTION ACROSS NORTH TEXAS LATER THIS EVENING. THIS
WILL OCCUR AS A WEAK SHORTWAVE TROUGH ENHANCES THE LOW-LEVEL
JET...AS IT TRANSLATES THROUGH SOUTHWEST FLOW ALOFT. WILL INCREASE
TSRA CHANCES FOR ALL SITES AFTER 23/06Z...WITH BULK OF PRECIPITATION
EXPECTED TO MOVE EWD ON WEDNESDAY MORNING. LINGERING LIGHT RAIN WILL
BE POSSIBLE THROUGH END OF THE FORECAST PERIOD. CIGS WILL REMAIN
IFR/MVFR THROUGH THE PERIOD AT KACT...AND SHOULD LOWER TO MVFR BY
23/03Z AT THE METROPLEX TAF SITES...WITH LIFR LIKELY DURING PERIODS
OF PRECIPITATION. OTHERWISE...SOUTHEAST SURFACE WINDS WILL BACK TO
THE NORTHEAST THROUGH THE PERIOD...AS A STRONGER COLD FRONT PUSHES
SOUTHWARD ACROSS THE REGION.

65/DD

&&

.UPDATE...
HAVE UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH 31 FOR THIS
EVENING.    42

&&

.DISCUSSION...
340 PM...
DIFFICULT FORECAST IN THE SHORT TERM WITH A RAPIDLY CHANGING AND
HIGHLY MESOSCALE EVENT ON HAND.  UPPER LOW IS EDGING CLOSER TO
CALIFORNIA...WITH SHORTWAVE ENERGY NOW CLEARLY EVIDENT ON WATER
VAPOR TO OUR SOUTHWEST.  ONE SHORTWAVE CURRENTLY MOVING ACROSS THE
RIO GRANDE...WITH A SECOND AND MORE DEFINED SHORTWAVE JUST NOW
ONSHORE OF WESTERN MEXICO.  ATMOSPHERE HAS BECOME MODERATELY
UNSTABLE THIS AFTERNOON...BUT SO FAR LACK OF UPPER FORCING OR
DEFINITIVE MESOSCALE BOUNDARIES HAS KEPT THINGS QUIET.  THIS SHOULD
CHANGE SOON WITH CONVECTION EXPECTED TO FIRE TO OUR WEST WHERE AN
ENHANCEMENT IN CU IS NOW SEEN AS THE FIRST SHORTWAVE COMES ACROSS.

THERE IS UNANIMOUS AGREEMENT IN THE MODELS THAT CONVECTION WILL
DEVELOP AND ORGANIZE OVER THE CWA THIS EVENING.  SPC HAS MUCH OF THE
AREA IN SLIGHT RISK AND HPC HAS THE NORTHERN COUNTIES OUTLINED IN
SLIGHT RISK FOR EXCESSIVE RAINFALL.  STRONG FORCING ALOFT WILL
COMBINE WITH INSTABILITY AND AN INCREASINGLY MOIST BOUNDARY LAYER TO
PRODUCE DEEP/STRONG CONVECTION.  HAVE LIMITED MENTION OF SEVERE TO
THE WESTERN ZONES WHERE CONVECTION SHOULD ENTER FIRST AND THIS IS
ALSO WHERE SPC HAS THE RISK FOR VERY LARGE HAIL.  STORMS SHOULD
CONGEAL INTO A MESOSCALE CONVECTIVE SYSTEM IN THE NW WITH CORFIDI
VECTORS INDICATING EASTWARD MOVEMENT PARALLEL TO THE STATIONARY
FRONT AT ONLY 10 KNOTS.  THIS POINTS TO A POTENTIAL FOR TRAINING
ECHOS NORTH OF I-20 AND HAVE ISSUED A FLOOD WATCH FOR THIS AREA.
ACROSS THE SOUTH JUST SCATTERED SHOWERS/STORMS ARE EXPECTED AS THE
FRONTAL BOUNDARY WILL BE TOO FAR NORTH TO HELP FOCUS RAINFALL.

FRONT WILL SLOWLY SLIDE SOUTH TONIGHT IN THE WAKE OF THE CONVECTIVE
COMPLEX.  WILL KEEP LIKELY POPS GOING WEDNESDAY...BUT HEAVY RAIN
THREAT WILL SHIFT TO THE SOUTH.  SOME SEVERE STORMS POSSIBLE ACROSS
THE SOUTH TOMORROW AFTERNOON...BUT CONVECTION TONIGHT MAY NEGATIVELY
IMPACT PROGGED INSTABILITIES AND SHEAR.  THE MODELS WERE A LITTLE
COOLER/DRIER THIS RUN AND HAVE GENERALLY KEPT THE TREND OF MOSTLY
CLOUDY SKIES AND SLIGHT CHANCES OF RAIN.  RIGHT NOW SOME LIGHT RAIN
IS POSSIBLE THURSDAY AND AGAIN SATURDAY.  DUE TO LACK OF CONSISTENCY
PULLED THE CHANCES OUT OF THE OTHER DAYS...BUT LEFT 10 PERCENT POPS
IN THE GRIDS.  SOME WARMER WEATHER POSSIBLE EARLY NEXT WEEK AS SWLY
LOW LEVEL FLOW BECOMES ESTABLISHED.

TR/92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  56  60  40  50 /  90  60  40  10
WACO, TX              59  67  45  51 /  70  60  50  20
PARIS, TX             49  54  40  50 /  90  60  40  10
DENTON, TX            52  58  39  49 /  90  60  40  10
MCKINNEY, TX          53  58  40  50 /  90  60  40  10
DALLAS, TX            57  60  40  50 /  90  60  40  10
TERRELL, TX           57  61  41  51 /  90  60  40  10
CORSICANA, TX         58  65  46  51 /  80  60  40  10
TEMPLE, TX            60  70  46  51 /  70  60  50  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES...COLLIN...COOKE...DALLAS...DELTA...
     DENTON...EASTLAND...ELLIS...ERATH...FANNIN...
     GRAYSON...HOOD...HOPKINS...HUNT...JACK...JOHNSON...
     KAUFMAN...LAMAR...MONTAGUE...PALO PINTO...PARKER...
     RAINS...ROCKWALL...SOMERVELL...STEPHENS...TARRANT...
     VAN ZANDT...WISE...AND YOUNG.

&&
Hazardous weather outlook, Feb 22, 6:10 PM CST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CST TUE FEB 22 2005

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
610 PM CST TUE FEB 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
...FLOOD WATCH IN EFFECT TONIGHT NORTHERN HALF...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE
WITH THESE STORMS. THESE STORMS MAY ALSO PRODUCE HEAVY RAIN...
RESULTING IN THE RISK OF FLASH FLOODING...THUS A FLOOD WATCH HAS BEEN
ISSUED FOR THE AREA ALONG AND NORTH OF AN EASTLAND...TO CANTON.

.DAYS TWO THROUGH SEVEN...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
WEDNESDAY...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF
AN EASTLAND...TO ATHENS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING WEST OF THE
I-35 CORRIDOR...AND ACTIVATION MAY BE NEEDED ACROSS THE REST OF THE
AREA AFTER 9 PM.

58

In the hours before

Local storm report, Feb 22, 6:41 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CST TUE FEB 22 2005

CORRECTED TIME OF EVENT.

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0615 PM     HAIL            OLNEY                    33.36N  98.76W
02/22/2005  0.88 INCH       YOUNG               TX   EMERGENCY MNGR
Special weather statement, Feb 22, 7:17 PM CST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CST TUE FEB 22 2005

TXZ101-116-230215-

JACK-PALO PINTO-
717 PM CST TUE FEB 22 2005

...SIGNIFICANT WEATHER UPDATE...

AT 717 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM 17 MILES EAST OF SOUTH BEND...OR 13 MILES
SOUTHEAST OF GRAHAM...MOVING NORTHEAST AT 15 MPH.

PERRIN...SALESVILLE AND VINEYARD ARE IN THE PATH OF THIS STORM.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
Special weather statement, Feb 22, 9:03 PM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
903 PM CST TUE FEB 22 2005

TXZ100-115-230400-
STEPHENS-YOUNG-
903 PM CST TUE FEB 22 2005

...SIGNIFICANT WEATHER UPDATE...

AT 903 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM 4 MILES WEST OF CRYSTAL FALLS...OR 10 MILES NORTH
OF BRECKENRIDGE...MOVING NORTHEAST AT 35 MPH.

CRYSTAL FALLS...GRAHAM...IVAN...JEAN...LOVING...MURRAY AND SOUTH BEND
ARE IN THE PATH OF THIS STORM.

PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Feb 22, 9:40 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CST TUE FEB 22 2005

TXZ129-141-230515-
COMANCHE-EASTLAND-
943 PM CST TUE FEB 22 2005

...SIGNIFICANT WEATHER UPDATE...

AT 942 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES NORTH OF LAKE
BROWNWOOD...MOVING NORTHEAST AT 20 MPH.

DE LEON...EASTLAND...GORMAN AND RISING STAR ARE IN THE PATH OF THIS
CLUSTER OF STORMS.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS. SEVERE THUNDERSTORM WARNINGS MAY BE NEEDED FOR PARTS OF
COMANCHE AND EASTLAND COUNTIES IF THE STORMS INTENSIFY.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
Special weather statement, Feb 22, 9:41 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CST TUE FEB 22 2005

TXZ092-093-103-104-118>120-133-134-144-145-157>160-230400-
BELL-BOSQUE-COLLIN-COOKE-CORYELL-DALLAS-DENTON-ELLIS-FALLS-GRAYSON-
HILL-JOHNSON-MCLENNAN-ROCKWALL-TARRANT-
941 PM CST TUE FEB 22 2005

...SEVERE THUNDERSTORM WATCH CLEARED...

THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF SEVERE
THUNDERSTORM WATCH 32. AREAS CLEARED FROM THE SEVERE THUNDERSTORM
WATCH INCLUDE

IN NORTH CENTRAL TEXAS THIS WATCH INCLUDES 15 COUNTIES

BELL                  BOSQUE                COLLIN
COOKE                 CORYELL               DALLAS
DENTON                ELLIS                 FALLS
GRAYSON               HILL                  JOHNSON
MCLENNAN              ROCKWALL              TARRANT

TXZ091-100>102-117-131-132-143-156-230600-
HAMILTON-HOOD-JACK-LAMPASAS-MONTAGUE-PARKER-SOMERVELL-WISE-YOUNG-
941 PM CST TUE FEB 22 2005

SEVERE THUNDERSTORM WATCH 32 REMAINS VALID UNTIL MIDNIGHT CST
WEDNESDAY MORNING FOR THE FOLLOWING AREAS

IN NORTH CENTRAL TEXAS THIS WATCH INCLUDES 9 COUNTIES

HAMILTON              HOOD                  JACK
LAMPASAS              MONTAGUE              PARKER
SOMERVELL             WISE                  YOUNG

58
Special weather statement, Feb 22, 10:29 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CST TUE FEB 22 2005

TXZ093-103-104-230530-

COLLIN-DENTON-GRAYSON-
1029 PM CST TUE FEB 22 2005

...SIGNIFICANT WEATHER UPDATE...

AT 1029 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF STRONG THUNDERSTORMS FROM SOUTHWEST OF SANGER...TO NEAR JUST
NORTH OF DENTON...TO NEAR PLANO.

MOVEMENT WAS NORTHEAST AT 20 MPH. THE STORMS SHOULD MOVE OVER
PLANO...MCKINNEY...SANGER...AND VAN ALSTYNE BY 1130 PM.

BRIEF HEAVY RAINFALL AND PEA-SIZED HAIL CAN BE EXPECTED FROM THESE
STORMS.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 11:06 PM CSTSevere Thunderstorm WarningFWDCollin54 min
Feb 22, 11:50 PM CSTFlash Flood WarningFWDComanche3 hr
Feb 22, 11:55 PM CSTSevere Thunderstorm WarningFWDLamar65 min
Feb 23, 12:00 AM CSTSevere Thunderstorm WarningFWDMills45 min
Feb 23, 12:00 AM CSTSevere Thunderstorm WarningFWDCollin60 min
Feb 23, 12:29 AM CSTSevere Thunderstorm WarningFWDFannin61 min
Feb 23, 12:41 AM CSTSevere Thunderstorm WarningFWDComanche, Hamilton64 min
Feb 23, 12:43 AM CSTSevere Thunderstorm WarningFWDGrayson62 min
Feb 23, 12:57 AM CSTFlash Flood WarningFWDMills2 hr
Feb 23, 12:59 AM CSTSevere Thunderstorm WarningFWDLamar61 min
Feb 23, 1:02 AM CSTSevere Thunderstorm WarningFWDCollin58 min
Feb 23, 1:32 AM CSTSevere Thunderstorm WarningFWDHunt58 min
Feb 23, 1:42 AM CSTFlash Flood WarningFWDErath, Hamilton2 hr
Feb 23, 1:47 AM CSTSevere Thunderstorm WarningFWDHamilton58 min
Feb 23, 2:11 AM CSTSevere Thunderstorm WarningFWDBosque64 min
Feb 23, 2:56 AM CSTFlash Flood WarningFWDMills2 hr
Feb 23, 3:10 AM CSTFlash Flood WarningFWDBosque3 hr
Feb 23, 3:48 AM CSTFlash Flood WarningFWDHamilton117 min
Feb 23, 4:49 AM CSTSevere Thunderstorm WarningFWDHill, Limestone, McLennan44 min
Feb 23, 6:20 AM CSTFlash Flood WarningFWDBell115 min

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.